# SDR CALA0300420

- Difficulty date: July 27, 2003
- Submitted: July 30, 2003
- Operation: Air carrier
- Aircraft: N18119
- Make and model: Boeing 757224
- Aircraft serial: 27561
- Aircraft time: 23,078 hours, 7,160 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 72067002
- Condition: Inoperative
- Location: F/C Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE FIRST CLASS GALLEY OVEN #204 BEGAN TO PRODUCE AN ELECTRICAL ODOR WHILE IN ROUTE TO ANC. THE OVEN SHUTDOWN AUTOMATICALLY AND WOULD NOT RESET. THE FLIGHT CONTINUED TO ANC WITHOUT FURTHER INCIDENT. THE OVEN WAS PLACARDED INOPERATIVE. THE OVEN WAS REMOVED AND REPLACED. OPERATIONAL CHECKS WERE GOOD. THE PLACARD WAS REMOVED.
